# SDR DLM88960155

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 5939710502
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTIONS RED LIGHT RT MAIN GEAR EXTENDED 3 GREEN BUT GEAR DOOR OPEN LT ON.  FLIGHT RETURNED TO BOS.  FOUND BROKEN TORQUE SHAFT.  REPLACED RT GEAR DOOR AND DOOR ACTUATOR.
